# SDR SWAA2016020548740

- Difficulty date: January 7, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 58,148 hours, 45,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545407
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING UPPER REAR SPAR CHORD SKIN CRACKED AT RSS 240.  REPAIRED SKIN IAW EA.
